# SDR AALA202012149008

- Difficulty date: December 13, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 20,527 hours, 5,656 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nut
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOOSE AFT ATTACH FITTING LUG UPPER NUT ON RIGHT PYLON.  APPLIED TORQUE AFT ATTACH FITTING LUG UPPER NUT RIGHT, PER AMM 54-51-17-400-002-A.
